# SDR USAA2010051890984

- Difficulty date: May 16, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603144SP
- Part serial: 570
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - NR 03C40257009/006 - DELAMINATION ON NR 4 SLAT AT INBOARD END ON LOWER SURFACE.  REPAIRED NR 4 SLAT AT INBOARD END ON LOWER SURFACE IAW B737 SRM 51-70-10 REPAIR 4.
